Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Determination of all the groups of order $p^m $, $p$ being any prime, which contain the abelian group of order $p^{m - 1}$ and of type (1, 1, 1, ...)


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 8 (1902), 391-394
DOI: https://doi.org/10.1090/S0002-9904-1902-00918-X
MathSciNet review: 1557917
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1902-00918-X